default-icon

Delay in periods

Actually i face a problem in my period time that period is not coming on time when i take some medicine for it it come regularly and when i stop medicine the problem will start so please suggest me some precaution for it
views-icons 77 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ankur Singhal
Ayurveda 13 yrs exp Ghaziabad
The problem is due to hormonal imbalance or malnutrition. Check out , whats the reason. Yoga exercises , morning walk, proper sleep and well planned nutritious diet is really helpful. For more queries u may consult privately.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Govind Singh Raghvanshi
Ayurveda 10 yrs exp Kanpur
First of all you go for ultrasound and hormonal test after that I clear your problem because if any pcod or hormonal imbalance then periods are irregular
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO